Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Partially ordered and relational valued fuzzy relations II
Journal: Review of Research Faculty of Science, Mathematics Series
Volume: 24
Issue: 1
First page: 245
Last page: 260
Issue Date: 1-Jan-1994
Rank: M51
ISSN: 1450-5444
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

20
checked on Mar 21, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.